# SDR SWAA2012110109006

- Difficulty date: October 20, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 30,744 hours, 21,195 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 5940768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED BETWEEN BS 946 TO BS 908, LBL 29.  REMOVED AND REPLACED STRINGER SECTION IAW SRM.
